MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD® ALLERGY SYRINGE WITH PERMANENTLY ATTACHED NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL - DIABETES CARE BD® ALLERGY SYRINGE WITH PERMANENTLY ATTACHED NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305540
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd® allergy syringe with permanently attached needle the plunger rod was damaged.There was no report of patient impact.The following information was provided by the initial reporter: are you able to provide the date of event in format dd-mmm-yyyy? (b)(6) 2023.How many occurrences of syringe(s) affected? at least 3.Was issue being described noted before, or during used? during.Any adverse events or serious injury reported to patient or healthcare professional? no - only wasted extract.Was there any patient involvement? yes.What was the patient outcome? medication could not be administered, needed a second injection.Was there any delay of, or change in, the course of treatment due to this event? temporary delay.What procedure was being performed? subcutaneous allergy injection.What medication was used in the procedure? allergy serum.Is sample available for return to bd for investigation? no.If sample is available to be returned, does the sample contaminated with blood/body fluid/hiv or chemo? yes- blood.Was there any medical intervention due to this event? no.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.

Brand Name
BD® ALLERGY SYRINGE WITH PERMANENTLY ATTACHED NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17321719
Report Number1920898-2023-00443
Device Sequence Number17868328
Product Code FMF
UDI-Device Identifier30382903055402
UDI-Public(01)30382903055402
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305540
Device Catalogue Number305540
Device Lot Number2221352
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2023
Initial Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown